# SDR IPXA2017102622985

- Difficulty date: October 6, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 27,361 hours, 18,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 146N52381
- Condition: Corroded
- Location: Bs 1715
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C15, MAIN CABIN SHEAR WEB AT BS 1715 CORRODED.  REPAIRED IAW SRM 53-60-51-2R, REPAIR 5, AND EO B757-5330-66129-A.
